# SDR AALA201802139013

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 13,312 hours, 5,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY  LIGHT LENS BROKEN.  MAINTENANCE REPLACED THE LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
